# SDR AALA20150413004

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 50,086 hours, 24,076 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW NOTED THE FUEL FROM THE CTR TANK WAS NOT BEING USED & THE WING TANKS WERE IN USE.  EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND LANDED UNEVENTFULLY.  R & R CTR AFT BOOST PUMP IAW AMM 28-20-07-201.  SYS CHECKED NORMAL IAW AMM 28-20-07.
